Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 19, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 11:57 AM CDT for Marathon County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 11:57 AM CDT (16:57 UTC)
- Expired
- Jun 27, 2013, 12:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 156 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
716
WUUS53 KGRB 271657
SVRGRB
WIC073-271745-
/O.NEW.KGRB.SV.W.0019.130627T1657Z-130627T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1245 PM CDT
* AT 1153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHWEST OF COUNCIL GROUNDS STATE PARK...AND MOVING SOUTHEAST AT
25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HAMBURG...PONIATOWSKI...LITTLE CHICAGO...RIB FALLS AND
MARATHON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4512 9005 4512 8994 4497 8962 4480 8985
4509 9010
TIME...MOT...LOC 1657Z 314DEG 21KT 4508 8998
HAIL...1.00IN
WIND...<50MPH
$$
MPC4 follow-up statements
229
WWUS53 KGRB 271708
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1208 PM CDT THU JUN 27 2013
WIC073-271745-
/O.CON.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/
MARATHON WI-
1208 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARATHON COUNTY UNTIL 1245 PM CDT...
AT 1206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF COUNCIL GROUNDS STATE PARK...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LITTLE
CHICAGO...RIB FALLS AND MARATHON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4512 9005 4512 8994 4497 8962 4480 8985
4509 9010
TIME...MOT...LOC 1708Z 314DEG 21KT 4503 8992
HAIL...1.50IN
WIND...<50MPH
$$
TH804
WWUS53 KGRB 271724
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 PM CDT THU JUN 27 2013
WIC073-271745-
/O.CON.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/
MARATHON WI-
1224 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARATHON COUNTY UNTIL 1245 PM CDT...
AT 1224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RIB MOUNTAIN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MARATHON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4512 9005 4512 8994 4497 8962 4480 8985
4509 9010
TIME...MOT...LOC 1724Z 314DEG 21KT 4497 8983
HAIL...1.00IN
WIND...<50MPH
$$
TH366 WWUS53 KGRB 271737 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1237 PM CDT THU JUN 27 2013 WIC073-271745- /O.CON.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/ MARATHON WI- 1237 PM CDT THU JUN 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MARATHON COUNTY UNTIL 1245 PM CDT... AT 1236 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIB MOUNTAIN...AND MOVING SOUTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL MARATHON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4494 8996 4506 8982 4497 8962 4480 8985 TIME...MOT...LOC 1737Z 314DEG 21KT 4492 8975 HAIL...1.00IN WIND...<50MPH $$ TH
149 WWUS53 KGRB 271741 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1241 PM CDT THU JUN 27 2013 WIC073-271750- /O.EXP.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/ MARATHON WI- 1241 PM CDT THU JUN 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARATHON COUNTY WILL EXPIRE AT 1245 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4494 8996 4506 8982 4497 8962 4480 8985 TIME...MOT...LOC 1740Z 314DEG 21KT 4491 8974 $$ TH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:49 AM CDT, 8 hours 8 minutes earlier.
Area forecast discussion, Jun 27, 3:49 AM CDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CDT THU JUN 27 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 340 AM CDT THU JUN 27 2013 THUNDERSTORMS TODAY...SHOWERS FRIDAY...THEN COOLER AND LESS HUMID. MAJOR LARGE SCALE CHGS UNDERWAY. UPR ANTICYCLONE HAS BECOME ESTABLISHED ACRS THE 4 CORNERS REGION...AND A MAJOR AMPLIFICATION OF THE UPR PATTERN ABOUT TO GET UNDERWAY. STG RIDGE WL BUILD NWD FM THE 4 CORNERS HIGH THE NEXT FEW DAYS...HELPING TO FORCE DOWNSTREAM TROFFING TO BECOME ESTABLISHED ACRS THE GREAT LAKES RGN. NEXT WEEK THE UPR FEATURES WL RETROGRADE A BIT...WITH THE HIGH SHIFTG NWWD INTO THE INTERMOUNTAIN WEST...AND THE CENTER OF THE TROF PULLING BACK TOWARD THE MID-MISSISSIPPI VALLEY. THE UNSEASONABLY AMPLIFIED PATTERN WL CONT THROUGH THE END OF THE FCST PERIOD...THOUGH THE STRENGTH OF THE FLOW ACRS THE CONUS WL WEAKEN MARKEDLY AS THE MAIN WESTERLIES REFORM WAY N ACRS CANADA. THE WARM MOIST AIR ACRS THE AREA WL BE REPLACED BY COOLER AND DRIER CANADIAN AIR AS THE UPR TROF EVOLVES TO OUR E. THAT SHOULD DROP TEMPS DOWN TO A LITTLE BLO NORMAL BY THE WEEKEND...THOUGH THEY SHOULD REBOUND TO NR NORMAL AS THE FLOW OF FRESH CANADIAN AIR COMES TO AN END WHEN THE TROF RETROGRADES NEXT WEEK. THE BULK OF THE PCPN WL OCCUR EARLY IN THE PERIOD...AND SHOULD BE SUFFICIENT TO RESULT IN NR NORMAL AMNTS IN MOST AREAS. && .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 340 AM CDT THU JUN 27 2013 SML CLUSTER OF HEAVY RAIN PRODUCING TSRA SHOULD EXIT E-C WI EARLY THIS MORNING. JUST SOME ISOLD SHRA REMAINING ACRS THE REST OF THE AREA. A FEW CLUSTERS OF TSRA WERE OCCURRING BACK IN MN IN ASSOC WITH SHRTWV SLIDING EMBEDDED IN STRENGTHENING WNWLY FLOW ALOFT. MAIN CONCERN TDA IS PCPN CHCS AND SVR POTENTIAL. ALTHOUGH PATCHES OF CLDS WL BE ARND THIS MORNING...THERE SHOULD BE AT LEAST SOME SUN. HUMIDITIES MAY BE DOWN A NOTCH FM YDA...BUT SFC DWPTS SHOULD STILL BE IN THE MIDDLE TO UPPER 60S ACRS MOST OF THE AREA. GIVEN COOLING EXPECTED TO OCCUR ALOFT...THAT SHOULD YIELD 2K-3K J/KG CAPES ACRS THE AREA BY AFTN. DEEP LAYER SHEAR WL ALSO BE INCRG...WITH 30-50 KTS EXPECTED BY MID-AFTN. SHEAR PROFILE WL BE CHARACTERIZED BY STRAIGHT-LINE HODOGRAPHS...WHICH FAVOR SPLITTING CELLS. THERE ARE ALSO SOME INDICATIONS THAT SFC WINDS MAY BRIEFLY BACK IN RESPONSE TO WK BOUNDARY THAT WL BE PUSHING ACRS THE FCST AREA...POSSIBLY AUGMENTING THE SHEAR EVEN A BIT MORE. THE STRONGEST SHEAR WL BE OVER THE SW PART OF THE FCST AREA...BUT THE BETTER LARGE-SCALE FORCING WL BE OVER THE NE. SO IT/S TOUGH TO DELINEATE THE PORTION OF THE FCST AREA THAT IS MOST AT RISK FOR SVR WX. SLGT RISK IN THE SPC SWODY1 PRODUCT THAT PRETTY MUCH COVERS THE AREA SEEMS RIGHT ON TARGET. THE MAIN RISKS WL BE OF LARGE HAIL AND DAMAGING WIND GUSTS. WHILE BRIEF HEAVY RAIN IS CERTAINLY POSSIBLE WITH ANY THUNDERSTORM...THE INCREASING SHEAR SHOULD DECREASE THE THREAT OF EXCESSIVE RAINFALLS AND FLOODING. TOOK POPS UP FM ISOLD CATEGORY EARLY TDA TO LIKELY FOR THE AFTN. THEN DECREASED THEM AGAIN THIS EVENING...THOUGH IT/S TOUGH TO RULE OUT AT LEAST ISOLD SHRA CONTG ALL NGT. DIURNAL DESTABILIZATION COMBINED WITH STRONGER FORCING SWINGING ARND WRN PORTION OF DEVELOPING GREAT LAKES UPR TROF SHOULD RESULT IN AN INCREASE IN PCPN AGAIN FRI. OPTED TOWARD THE COOLER OF THE GUID TEMPS FRI AS THERE SHOULD BE PCPN...PLENTY OF CLDS...AND A DEVELOPING SFC FLOW. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 340 AM CDT THU JUN 27 2013 MDLS CONT TO INDICATE A STRONGLY AMPLIFIED FLOW WELL INTO NEXT WEEK WITH A PROMINENT WRN CONUS UPR RDG AND AN E-CNTRL CONUS UPR TROF. ONLY NOTICEABLE CHANGE TO OCCUR TOWARD THE MIDDLE OF NEXT WEEK WL BE THE UPR TROF RETROGRADING CLOSER TO THE CNTRL CONUS. COOLER/LESS HUMID AIR MASS TO OVERSPREAD WI THIS WEEKEND... BUT WL HAVE TO DEAL WITH A COUPLE MORE PERIODS OF PCPN INITIALLY AS A MID-LEVEL TROF SWINGS THRU THE AREA. THIS MID-LEVEL TROF IS FCST BY THE MDLS TO ROTATE SOUTH TOWARD SRN SECTIONS OF THE GREAT LAKES REGION FRI NGT WITH VARIOUS PIECES OF SHORTWAVE ENERGY MOVING THRU THE TROF ITSELF. THESE FEATURES...WHEN COMBINED WITH A COOL/CYCLONIC FLOW IN PLACE OVER THE AREA...WL LEAD TO A CONTINUATION OF PCPN CHCS OVER NE WI. THESE PCPN CHCS WOULD THEN CARRY OVER THRU AT LEAST SAT MORNING AS THE MID-LEVEL TROF CONTS TO SLOWLY SAG FARTHER SOUTH. THE CYCLONIC FLOW LINGERS THRU MUCH OF SAT...THUS A FEW SHWRS COULD HANG ON INTO SAT AFTERNOON ESPECIALLY OVER CNTRL/E-CNTRL WI. NRN WI MAY BE ABLE TO SEE SOME LATE DAY SUN AS DRIER AIR BEGINS TO ADVECT INTO THE REGION BEHIND THE DEPARTED MID-LEVEL TROF. MAX TEMPS ON SAT WL BE BELOW NORMAL AS COOL N-NE WINDS TO PREVAIL WHICH WL KEEP READINGS IN THE LOWER TO MIDDLE 70S. THIS DRIER AIR MASS TO OVERSPREAD ALL OF WI BY SAT EVENING AS THE MAIN UPR TROF DIGS FARTHER SOUTH TOWARD THE GULF OF MEXICO. DEW PTS ARE EXPECTED TO DROP INTO THE MID TO UPR 40S NORTH/LOWER 50S CNTRL AND E-CNTRL WI...THUS A MUCH MORE COMFORTABLE AIR MASS TO BE IN PLACE SAT NGT. A WEAK AREA OF HI PRES IS THEN FCST TO DROP SOUTH OUT OF WRN ONTARIO FOR SUNDAY AND SHOULD KEEP A PLEASANT DAY ON TAP OVER NE WI WITH ONLY SOME FAIR WEATHER CUMULUS CLOUDS AND MODEST NE WINDS TO CONTEND WITH. TEMPS WL REMAIN SLIGHTLY BELOW NORMAL WITH MUCH OF NE WI REACHING THE MID 70S. THE HI PRES IS PROGGED TO EXTEND FROM JAMES BAY SW TO THE UPR MS VALLEY THRU MON...THEREBY KEEPING THE TRANQUIL/COMFORTABLE WEATHER CONDITIONS INTACT OVER THE FCST AREA. MAY ACTUALLY NEED TO LOWER MIN TEMPS SUNDAY NGT A COUPLE OF DEGS AS THE AIR MASS REMAINS DRY AND WINDS APPEAR TO BE ABLE TO DECOUPLE. WOULD NOT AT ALL BE SURPRISED TO SEE A FEW COLDER LOCATIONS DIP TOWARD THE 40 DEG MARK (I.E. LNL). MON'S MAX TEMPS SHOULD END UP SIMILAR TO SUNDAY'S. FCST BECOMES MORE COMPLEX HEADED INTO TUE AS THE E-CNTRL UPR TROF IS PROJECTED TO BEGIN A SLOW RETROGRADE WWD TOWARD THE WRN GREAT LAKES/UPR MIDWEST. AM WORRIED THAT COOLER AIR ALOFT MAY ALLOW FOR ENUF INSTABILITY TO DEVELOP TO HAVE AT LEAST ISOLATED SHWRS OR EVEN A TSTM TO POP UP DURING PEAK HEATING. MAY EVENTUALLY NEED TO ADD A LOW-END POP...BUT SINCE THE EXACT LOCATION OF THE UPR TROF STILL IN DOUBT...PREFER TO KEEP TUE DRY FOR NOW. LONG RANGE MDLS EVENTUALLY CLOSE OFF AN UPR LOW SOMEWHERE OVER THE NRN PLAINS BY NEXT WED. SOMEWHAT OF A RETURN FLOW TO BE IN PLAY AS WELL ON WED AS THE MEAN FLOW TO BE FROM THE SW. THIS ADDED MOISTURE... COMBINED WITH THE COOL AIR ALOFT COULD STILL DEVELOP SOME SHWRS/ ISOLATED TSTMS OVER THE REGION. HAVE KEPT ANY POPS VERY LOW DUE TO THE UNCERTAINTY OF HOW THIS TRANSITION WL PLAY OUT. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 340 AM CDT THU JUN 27 2013 FG WL LIKELY THICKEN AGAIN TOWARD SUNRISE...ESP OVER THE WRN PART OF THE FCST AREA. BUT DWPTS A LITTLE LOWER THAN YDA AT THIS TIME...SO IT PROBABLY WON/T BE QUITE AS WIDESPREAD OR DENSE. OTHERWISE...EXPECT NMRS SHRA AND SCT TSRA ACRS THE ENTIRE AREA THIS AFTN INTO THIS EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......KALLAS AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jun 27, 4:29 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 429 AM CDT THU JUN 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 429 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. SOME OF THE STORMS DURING THE AFTERNOON AND EARLY EVENING COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 100 PM AND 900 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY AREA NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY. INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-281100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 429 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. SOME AREAS OF LOW VISIBILITY DUE TO FOG WILL POSE A HAZARD TO BOATERS EARLY TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY THROUGH SATURDAY. JS/AK
In the hours before
Local storm report, Jun 27, 6:28 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 AM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM HEAVY RAIN PULCIFER 44.84N 88.34W
06/27/2013 M2.55 INCH SHAWANO WI PUBLIC
0618 AM HEAVY RAIN CRANDON 45.56N 88.90W
06/27/2013 M2.54 INCH FOREST WI CO-OP OBSERVER
0618 AM HEAVY RAIN 2 SE LAKE TOMAHAWK 44.05N 88.61W
06/27/2013 M1.92 INCH WINNEBAGO WI CO-OP OBSERVER
0618 AM HEAVY RAIN MOLE LAKE 45.48N 89.00W
06/27/2013 M1.96 INCH FOREST WI CO-OP OBSERVER
0621 AM HEAVY RAIN LAONA 45.56N 88.68W
06/27/2013 M3.00 INCH FOREST WI TRAINED SPOTTER
&&
SACLocal storm report, Jun 27, 7:13 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
713 AM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM HEAVY RAIN PULCIFER 44.84N 88.34W
06/27/2013 M2.55 INCH SHAWANO WI PUBLIC
0618 AM HEAVY RAIN CRANDON 45.56N 88.90W
06/27/2013 M2.54 INCH FOREST WI CO-OP OBSERVER
0618 AM HEAVY RAIN MOLE LAKE 45.48N 89.00W
06/27/2013 M1.96 INCH FOREST WI CO-OP OBSERVER
0618 AM HEAVY RAIN 2 SE LAKE TOMAHAWK 45.79N 89.56W
06/27/2013 M1.92 INCH ONEIDA WI CO-OP OBSERVER
0621 AM HEAVY RAIN LAONA 45.56N 88.68W
06/27/2013 M3.00 INCH FOREST WI TRAINED SPOTTER
&&
SACSpecial weather statement, Jun 27, 11:00 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1100 AM CDT THU JUN 27 2013 WIZ018-019-030-271700- LANGLADE-LINCOLN-MARATHON- 1100 AM CDT THU JUN 27 2013 ...STRONG THUNDERSTORMS APPROACHING MERRILL VICINITY... AT 1054 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 5 TO 15 MILES NORTHWEST OF MERRILL AND MOVING SOUTHEAST AT 25 MPH. THE STORMS WILL BE PASSING OVER LINCOLN COUNTY AND NORTHEAST MARATHON COUNTY THROUGH 100 PM. ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THE FIRST OF SEVERAL THUNDERSTORMS WILL BE NEAR... COUNCIL GROUNDS STATE PARK BY 1110 AM CDT... MERRILL BY 1115 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TH
Local storm report, Jun 27, 11:27 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 AM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 1 SW SOBIESKI 44.70N 88.07W
06/27/2013 E75 MPH OCONTO WI NWS STORM SURVEY
A WET MICROBURST WITH WINDS AT LEAST 75 MPH SNAPPED OR
DAMAGED OVER THREE DOZEN MAPLE AND OAK TREES WEST OF HWY
141. ABOUT 3 INCHES OF RAIN FELL WITH THE STORM.
&&
JKLSpecial weather statement, Jun 27, 11:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1148 AM CDT THU JUN 27 2013 WIZ018-030-271745- LINCOLN-MARATHON- 1148 AM CDT THU JUN 27 2013 ...STRONG STORM MOVING INTO NORTHWEST MARATHON COUNTY... AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES NORTHWEST OF WAUSAU...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RIB MOUNTAIN AND WAUSAU BY 1240 PM CDT... WESTON BY 1245 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Local storm report, Jun 27, 11:57 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HAIL 15 W MERRILL 45.18N 89.99W
06/27/2013 E0.25 INCH LINCOLN WI LAW ENFORCEMENT
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:52 PM CDT | Areal Flood Advisory | GRB | Forest | 3 hr |
| Jun 27, 3:03 PM CDT | Areal Flood Advisory | GRB | Oneida | 3 hr |
| Jun 27, 3:04 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 41 min |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 42 min |
| Jun 27, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jun 27, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 60 min |
| Jun 27, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 33 min |
| Jun 27, 5:17 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Shawano, Waupaca, Winnebago | 38 min |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.